# SDR 03291670

- Difficulty date: October 18, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N670BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7561
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE CREW REPORTED A RT THRUST REVERSER UNLOCKED MESSAGE.  CREW DIVERTED TO ALTERNATE FIELD.  FLIGHT LANDED UNEVENTFULLY AND PASSENGER WERE DEPLANED NORMALLY.  THE ENGINE PDU WAS REPLACED
